On the compactness of the set of L-2 trajectories of the control system


Creative Commons License

HÜSEYİN N. , HÜSEYİN A.

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.23, no.3, pp.423-436, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.15388/na.2018.3.8
  • Title of Journal : NONLINEAR ANALYSIS-MODELLING AND CONTROL
  • Page Numbers: pp.423-436

Abstract

In this paper, the compactness of the set of L-2 trajectories of the control system described by the Urysohn-type integral equation is studied. The control functions are chosen from the closed ball of the space L-2 with radius r and centered at the origin. Existence of an optimal trajectory of the optimal control problem with lower semicontinuous payoff functional is discussed.